# SDR SWAA2024110856314

- Difficulty date: November 4, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 49,766 hours, 34,341 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE THE LH INBOARD MAIN FLAP DUE TO LOWER SKIN DELAMINATION<[01] REMOVED LH INBOARD MAIN FLAP PER MM 27-51-11;[02] 01 - INSTALLED LH INBOARD TRAILING EDGE FLAP PER [AMM 27-51-11-401-NG (INBOARD TRAILING EDGE FLAP - REMOVAL/INSTALLATION - PERMANENT)];[03] REMOVED LH INBOARD MAIN FLAP PER MM 27-51-11 AND INSTALLED LH INBOARD TRAILING EDGE FLAP PER [AMM 27-51-11-401-NG (INBOARD TRAILING EDGE FLAP - REMOVAL/INSTALLATION - PERMANENT)]
